# SDR SWAA2017011711206

- Difficulty date: January 11, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 35,374 hours, 20,698 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE UPPER FIXED PANEL INBOARD OF INBOARD DEFLECTOR RIB, MID SPAN STIFFENER CURVED ANGLE FORWARD OF VERTICAL INTERCOSTAL CRACKED.     R & R THE ANGLE IAW SRM AND DWG.
